Infinitesimal Blaschke conjectures on projective spaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, p. 339-356
@article{ASENS_1981_4_14_3_339_0,
     author = {Tsukamoto, Chiaki},
     title = {Infinitesimal Blaschke conjectures on projective spaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 14},
     number = {3},
     year = {1981},
     pages = {339-356},
     doi = {10.24033/asens.1409},
     zbl = {0481.53041},
     mrnumber = {84k:58055},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1981_4_14_3_339_0}
}
Tsukamoto, Chiaki. Infinitesimal Blaschke conjectures on projective spaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, pp. 339-356. doi : 10.24033/asens.1409. http://www.numdam.org/item/ASENS_1981_4_14_3_339_0/

[1] M. Berger and D. G. Ebin, Some Decomposition of the Space of Symmetric Tensors on a Riemannian Manifold (J. Differential Geometry, Vol. 3, 1969, pp. 379-392). | MR 42 #993 | Zbl 0194.53103

[2] L. Bérard Bergery, J.-P. Bourguignon and J. Lafontaine, Déformations localement triviales des variétés riemanniennes (Proc. Symp. Pure Math., Vol. 27, Part 1, 1975, pp. 3-32). | MR 52 #9303 | Zbl 0311.58011

[3] A. Besse, Manifolds all of Whose Geodesics are Closed, Springer-Verlag, Berlin-Heiderberg-New York, 1978. | MR 80c:53044 | Zbl 0387.53010

[4] H. Boerner, Representations of Groups, North-Holland, Amsterdam, 1963. | Zbl 0112.26301

[5] E. Calabi, On Compact Riemannian Manifolds with Constant Curvature I (Proc. Symp. Pure Math., Vol. 3, 1961, pp. 155-180). | MR 24 #A3612 | Zbl 0129.14102

[6] V. Guillemin, The Radon Transform on Zoll Surfaces (Advances in Math., Vol. 22, 1976, pp. 85-119). | MR 54 #14009 | Zbl 0353.53027

[7] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory (Graduate Texts in Mathematics, Vol. 9, Springer-Verlag, New York-Heiderberg-Berlin, 1972). | MR 48 #2197 | Zbl 0254.17004

[8] K. Kiyohara, On the Infinitesimal Blaschke Conjecture (Hokkaido Math. J., Vol. 10, 1981, pp. 124-142). | MR 82h:53062 | Zbl 0487.53042

[9] R. Michel, Problèmes d'analyse géométrique liés à la conjecture de Blaschke (Bull. Soc. Math. Fr., T. 101, 1973, pp. 17-69). | Numdam | MR 47 #5778 | Zbl 0265.53041

[10] J. A. Wolf, Elliptic Spaces in Grassmann Manifolds (Illinois J. Math., Vol. 7, 1963, pp. 447-462). | MR 27 #6221 | Zbl 0114.37101

[11] O. Zoll, Über Flächen mit Scharen geschlossener geodätischer Linien (Math. Ann., Vol. 57, 1903, pp. 108-133). | JFM 34.0657.05